Sequential time space fractional diffusion equation including nonhomogenous initial boundary conditions


ÇETİNKAYA S. , DEMİR A.

TBILISI MATHEMATICAL JOURNAL, vol.14, no.2, pp.83-91, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.32513/tmj/19322008124
  • Title of Journal : TBILISI MATHEMATICAL JOURNAL
  • Page Numbers: pp.83-91

Abstract

In this research, we discuss the construction of analytic solution of non-homogenous initial boundary value problem including PDEs of fractional order. By means of separation of variables method, the solution is constructed in the form of a Fourier series with respect to the eigen-functions of a corresponding Sturm-Liouville eigenvalue problem including fractional derivative in Liouville-Caputo sense.